# SDR SWAA000613

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 1,031 hours, 660 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL
- Part serial: 2411
- Condition: Inoperative
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.      ALTIMETER AND ASI ERRATIC.    R&R  AOA VANE SENSOR PER MM.
